Journal article icon

Journal article

How probable is an inflnite sequence of heads?

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, HUM, Philosophy, Philosophy Postholders
Journal:
ANALYSIS
Volume:
67
Issue:
3
Pages:
173-180
Publication date:
2007-07-05
DOI:
ISSN:
0003-2638
URN:
uuid:86ba5a79-d9a8-4f4c-9501-3ba147b6f57f
Source identifiers:
65599
Local pid:
pubs:65599

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP